• Janet's Avatar

    Janet shared an experience

    Oh No (Cancer has spread/Metastasized): Growth on my Ovary. Tumor at a port site as well.

  • Janet's Avatar

    Janet shared an experience

    Procedure or Surgery

  • Janet's Avatar

    Janet shared an experience

    Drug or Chemo Therapy

  • Janet's Avatar

    Janet posted an update

    Chemo today was cancelled. My white and platelet counts were TOO LOW. Explains all of the bruises and huge Hematoma I developed on my right fore arm. We are going to try for Monday, so there goes the Fourth of July celebration I had planned to go to. My worst day is usually two days after chemo when all of the IV meds have worn off. The Zofran that I take for nausea and vomiting cause migraines that puts me in the emergency room for treatment because now not only am i vomiting from the chemo but also the migraine.
    The loneliness is killing me. Husband passed away 7 years ago this last month and my kids are 17 and 19. They are so scared and mad at me for being sick. They moved out and moved in with their dad and step mom. I see them maybe an hour a week only because I show up at church or the beauty salon at the beauty school she attends.
    My friends don't come around much be cause they all work and have families of their own. I used to work for the hospital and because of my blood count problems, surgeries and what not over the past year they told me yesterday that they can't hold my job any longer but I am welcome to apply again when I am well.
    The rest of my family has all passed because of the dreadful, awful, disease.
    I get up everyday, put a smile on my face, my wig on my head and pray to God that I get through the day. .
    I am trying SO hard to be strong, It's just me, Meshach (my dog) and God.

    1 Comment
  • Janet's Avatar

    Janet shared an experience

    Drug or Chemo Therapy (Medicine for low white blood cell count): A daily shot. I have to go to the doctor to get on a daily basis and have to pay the co-pays which I don't have daily.

  • Janet's Avatar

    Janet shared an experience

    Side Effects (Pain)